Sure death from diphenhydramine overdose?

Benadryl (diphenhydramine) overdose. Benadryl (diphenhydramine) overdose is highly toxic, potentially fatal, and their is no known antidote. Death would depend on the dose taken and the time it takes to get definitive care (like having stomach pumped and IV fluids).
No. Death is not common from diphenhydramine. However, it can occur and so overdose requires immediate medical attention.

Related Questions

Is it a for sure death from diphenhydramine overdose?

Get help - Lethal. Diphenhydramine over doses are rare. Please don't use this drug or any other to overdose. Sometimes it may seem like suicide is the only way out of your problems. But there are options - getting help is the best option. Your problems can be worked through - but not if you are dead. If you are having active thought of suicide please have a relative or friend take you to the nearest er or call 911.